# SDR 2011FA0000691

- Difficulty date: October 19, 2011
- Submitted: October 19, 2011
- Operation: General aviation
- Aircraft: N30383
- Make and model: Cessna 162
- Aircraft serial: 16200118
- Aircraft time: 22 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Failed
- Location: Pax Door
- Part time: 22 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

RT CABIN DOOR CAME OPEN IN FLIGHT, DOOR WAS LATCHED ON THE GROUND PROIR TO TAKEOFF.  BOTH FRONT AND REAR DOOR LATCHES WERE CHECKED BEFORE TAKEOFF BY PUSHING ON CABIN DOOR HARD AFTER LATCHING DOOR.  FRONT LATCH FAILED IN FLIGHT, REAR LATCH HELD FOR A SHORT PERIOD OF TIME AND THEN FAILED. THE DOOR LATCH WAS STILL IN THE LATCHED POSITION.
